What I Learned About Lumigan For Relapsing Polychondritis Eye Disease
As shoe after shoe continues to drop the past couple of weeks, I laugh at the sheer craziness of my malfunctioning body.
I feel like crying, but I laugh at my body’s inability to cry. Both my left and right eye have high pressure. If my eye pressure remains high, it can damage the optic nerve. The optic nerve is essential for vision.
I am beginning to understand how certain diseases can cause blindness. My latest bout with high eye pressure is one more medical issue that I never saw coming. No pun intended.
To help control the pressure in my eyes, the Ophthalmologist prescribed Lumigan. I have been using Lumigan for several weeks.
I noted one of the side effects of Lumigan are the whites of my eyes are discolored. My eyes look like I have been up for days. The second side effect of longer eyelashes has not occurred. Go figure.
My eye vision seems to be on a study decline. My world is fuzzy.
Relapsing Polychondritis or prolonged steroid usage most likely are the cause of my fuzzy world. The chicken or the egg riddle.
I believe it is the Relapsing Polychondritis flowing through my blood, attacking my cartilage.
My daily squirting of Lumigan eye drops into my eyes seems to make my blurry world, blurrier. My rose-colored glasses need some new lenses.
As I lament my shoes are dropping, but there is a silver lining, kind of. I have such white coat syndrome (afraid or intense stress when going to the doctor) that I almost canceled my Ophthalmologist appointment.
I am glad I kept the appointment with the Ophthalmologist because I would rather know. I am keeping my fingers crossed that Lumigan will make my world clearer.
You can read more about Relapsing Polychondritis on the following website links;
I hope you have found, What I Learned About Lumigan For Relapsing Polychondritis Eye Disease insightful.
Please, Like, HypoGal on Facebook.
If you enter your email address at the bottom of this page you can receive HypoGal’s updates. It’s Free! 🙂